MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SCISSORS, POINTED, 5 FR., 34 CM

KARL STORZ SE & CO. KG SCISSORS, POINTED, 5 FR., 34 CM
Model Number 26159SHW
Medical Device Problem Code Pitted (1460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "at 09:30 on (b)(6) 2026, the patient underwent hysteroscopic surgery under intravenous anesthesia.The plan was to use a micro-scissor (hysteroscopic scissors) and a micro-forceps (hysteroscopic grasping forceps) to resect endometrial polyps.Following standard hysteroscopic surgical protocols for fine manipulation with specialized micro-instruments, preoperative inspection revealed significant rust on the surfaces of the micro-scissor and micro-forceps.Obvious rust stains were observed on key areas such as the instrument joints and cutting edges.The surgeon immediately switched to diagnostic curettage to resect the polyps; however, slight polyp residue remained, which was subsequently managed with oval forceps.The surgery was completed successfully, but the patient's operation time was prolonged.The rusted instruments were retained postoperatively as evidence." cross reference mdr 9610617-2026-1010.

Brand Name
SCISSORS, POINTED, 5 FR., 34 CM
Common Device Name
SCISSORS, POINTED, 5 FR., 34 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25084863
Report Number9610617-2026-01009
Device Sequence Number10565488
Product Code GCJ
UDI-Device Identifier04048551094471
UDI-Public04048551094471
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159SHW
Device Catalogue Number26159SHW
Device Lot NumberSP05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown